MAUDE Adverse Event Report: ARTHREX, INC. 2.4MM BIO-SUTURETAK DISPOSABLES KIT; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. 2.4MM BIO-SUTURETAK DISPOSABLES KIT; MANUAL INSTR, GENERAL SURGICAL
Model Number 2.4MM BIO-SUTURETAK DISPOSABLES KIT
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 06/05/2025, it was reported by a sales representative via (b)(4) that an ar-1934-24ds bio-suturetak disposable kit guides came out but the obturators were stuck inside of them and the drills did not pass through the guides.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure appears to be user-related, potentially due to misaligned insertion of the obturators into the guides or the application of excessive force through prying or leveraging, which may have compromised proper device function and prevented the drills from passing through as intended.

Brand Name
2.4MM BIO-SUTURETAK DISPOSABLES KIT
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22349482
Report Number1220246-2025-02691
Device Sequence Number15581610
Product Code MDM
UDI-Device Identifier00888867023864
UDI-Public(01)00888867023864(11)211105(17)261031(10)14475980
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.4MM BIO-SUTURETAK DISPOSABLES KIT
Device Catalogue NumberAR-1934-24DS
Device Lot Number14475980
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown